PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 36(50), pp. 45--50 (1984)
A NIL-EXTENSION OF A COMPLETELY SIMPLE SEMIGROUP
Stojan Bogdanovi\'c and Svetozar Mili\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We describe semigroups which are nil-extensions of completely simple semigroups and in particular nil-extension of left groups or rectangular bands.
Classification (MSC2000): 20M10, 20M12
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts